elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Inequalities for the associated Legendre functions

Lohöfer, G. (1998) Inequalities for the associated Legendre functions. J. Approx. Theory, 95, pp. 178-193.

Full text not available from this repository.


Item URL in elib:https://elib.dlr.de/15318/
Document Type:Article
Additional Information: LIDO-Berichtsjahr=1999,
Title:Inequalities for the associated Legendre functions
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Lohöfer, G.UNSPECIFIEDUNSPECIFIED
Date:1998
Journal or Publication Title:J. Approx. Theory
Refereed publication:Yes
Open Access:No
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:Yes
Volume:95
Page Range:pp. 178-193
Status:Published
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Space (old)
HGF - Program Themes:W EO - Erdbeobachtung
DLR - Research area:Space
DLR - Program:W EO - Erdbeobachtung
DLR - Research theme (Project):UNSPECIFIED
Location: Köln-Porz
Institutes and Institutions:Institute of Materials Physics in Space > Institute of Space Simulation
Deposited By: Niederstein, Frau Rita
Deposited On:16 Sep 2005
Last Modified:14 Jan 2010 13:43

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.